# SDR SWAA2022020141648

- Difficulty date: August 23, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737
- Aircraft serial: 32452
- Aircraft time: 54,461 hours, 31,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO FLOORBOARD TRANSITION STRIP AT STA 887 IS CORRODED BETWEEN PANEL 140CF AND 140DF / REMOVED AND REPLACED TRANSITION STRIP PER SRM 51-40-02 ALSO DISPLACED AND REPLACED PANEL 140CF AND 140DF PER AMM 25-52-10
